Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is Nitrofurantoin pink in colour?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
I got a new prescription for nitrofurantoin mcr 100mgcap and the description said yellow oblong caps a previous prescription said a pink oblong capsule which is correct
Posted Thu, 13 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: They are all correct Detailed Answer: Hi and thank you so much for trusting us with your health query. Nitrofurantoin is produced by several different drug companies. There are many different colors on the market because each company has the right to choose what color it wants for its drug. What ever color you are dispensed depends on the pharmacy and which pharmaceutical company supplies it. It would not be surprising to have different colors of the same drug from different pharmacies or even in the same pharmacy if there is a time lapse between the two precriptions. Feel free and safe to take the drugs. It is all about packaging and not the active molecule. I hope this addresses your query fully. I wish you well and feel free to ask for further clarifications if need be. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor